# SDR IPXA10561072

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 87061104
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCENT, CAPT IAS SHOWED A 30KT OVERSPEED WITH ATTENDANT WARNINGS, EICAS MESSAGES FOR RUDDER RATIO AND MACH SPEED TRIM F/O AIRSPEED INDICATOR DID NOT SHOW AN OVERSPEED.  PITCH AND POWER CONFIRMED.  EMERGENCY DECLARED.  CAPT AIR DATA COMPUTER REPLACED, TESTED SERVICABLE IAW AMM 34-12-00-5. LOW LEVEL CHECK CARRIED OUT SERV IAW MM 34-11-00-5. SEE LP 347116/1 FOR REPLACEMENT OF RT ADC.
